Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 4, Pages 287-316
http://dx.doi.org/10.1155/S1048953304403049

Some estimates on exponentials of solutions to stochastic differential equations

1Institute of Mathematical Finance, Fudan University, Shanghai 200433, China
2Department of Mathematics, University of Central Florida, Orlando, FL 32816, USA

Received 26 March 2004; Revised 25 August 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiongmin Yong, “Some estimates on exponentials of solutions to stochastic differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 4, pp. 287-316, 2004. doi:10.1155/S1048953304403049